Showing all 8 results

GSK Panadol Baby Syrup Paracetamol 120mg/5ml, 100ml-Панадол Бебе Сироп Парацетамол 120мг/5мл, 100мл,GSK

12.71
Provides effective pain and fever relief for children — GSK Panadol Baby Syrup Paracetamol 120mg/5ml, Reduces temperature during colds and flu — GSK Panadol Baby Syrup Paracetamol 120mg/5ml, Easy to take with its liquid form — GSK Panadol Baby Syrup Paracetamol 120mg/5ml, Safe for children to use — GSK Panadol Baby Syrup Paracetamol 120mg/5ml.

Nurofen, 200mg/5ml, 100ml, Reckitt Benckiser

13.15
The active ingredient is ibuprofen. Each ml of oral suspension contains 40 mg of ibuprofen. Other Ingredients: Citric Acid Monohydrate, Sodium Citrate, Sodium Chloride, Sodium Saccharin, Polysorbate 80, Domifene Bromide, Liquid Malitol, Glycerin, Xanthan Gum, Strawberry Flavor (Containing Propylene Glycol, Ascorbic Acid (E 300), Natural and Natural Identical Aroma Compounds ) and purified water.

Nurofen, 200mg/5ml, 150ml, Reckitt Benckiser

20.46
The active ingredient is ibuprofen. Each ml of oral suspension contains 40 mg of ibuprofen. Other Ingredients: Citric Acid Monohydrate, Sodium Citrate, Sodium Chloride, Sodium Saccharin, Polysorbate 80, Domifene Bromide, Liquid Malitol, Glycerin, Xanthan Gum, Strawberry Flavor (Containing Propylene Glycol, Ascorbic Acid (E 300), Natural and Natural Identical Aroma Compounds ) and purified water.

Panadol, 120mg/5ml, 100ml, GSK

9.94
Panadol for children is a medicine with antipyretic and analgesic properties.

Reckitt Benckiser Nurofen for Children 100 mg Orange,12-Нурофен за деца 100 mg портокал,12,Reckitt Benckise

13.85
Provides fast and effective pain relief for children — Reckitt Benckiser Nurofen for Children 100 mg Orange, Reduces mild to moderate pain, including headaches and toothaches — Reckitt Benckiser Nurofen for Children 100 mg Orange, Features a pleasant orange flavor for better acceptance by children — Reckitt Benckiser Nurofen for Children 100 mg Orange, Offers rapid absorption and long-lasting action — Reckitt Benckiser Nurofen for Children 100 mg Orange.

Reckitt Benckiser Nurofen Junior Oral Suspension 200mg Orange Flavored ,100ml-Нурофен Джуниър орална суспензия 200 mg С вкус на портокал , 100 ml,Reckitt Benckiser

15.09
Provides fast and effective pain relief for children — Reckitt Benckiser Nurofen Junior Oral Suspension 200mg, Relieves pain symptoms including headaches, toothaches, and discomfort associated with colds — Reckitt Benckiser Nurofen Junior Oral Suspension 200mg, Features a pleasant flavor for better acceptance by children — Reckitt Benckiser Nurofen Junior Oral Suspension 200mg, Easy to take with its oral suspension form and rapid absorption — Reckitt Benckiser Nurofen Junior Oral Suspension 200mg.

Reckitt Benckiser Nurofen Junior Oral Suspension 200mg Strawberry ,100ml-Нурофен Джуниър орална суспензия 200 mg ягода, 100 ml,Reckitt Benckiser

15.09
Provides fast and effective pain relief for children — Reckitt Benckiser Nurofen Junior Oral Suspension 200mg, Relieves pain symptoms including headaches, toothaches, and discomfort associated with colds — Reckitt Benckiser Nurofen Junior Oral Suspension 200mg, Features a pleasant flavor for better acceptance by children — Reckitt Benckiser Nurofen Junior Oral Suspension 200mg, Easy to take with its oral suspension form and rapid absorption — Reckitt Benckiser Nurofen Junior Oral Suspension 200mg.

Reckitt Benckiser Nurofen Pediatric 40 Mg/Ml,150ml

12.38
Fever -Reckitt Benckiser Nurofen Pediatric 40 Mg/Ml, Acute pain-Reckitt Benckiser Nurofen Pediatric 40 Mg/Ml, Inflammation -Reckitt Benckiser Nurofen Pediatric 40 Mg/Ml, Cold symptoms-Reckitt Benckiser Nurofen Pediatric 40 Mg/Ml